Previous |  Up |  Next

Article

Title: Boundary value problems for strongly nonlinear second order differential inclusions  (English)
Author: Matzakos, Nikolaos M.
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 2] Minisymposia and contributed talks
Issue: 2005
Year:
Pages: 245-257
.
Category: math
.
Summary:
MSC: 34B15
.
Date available: 2009-02-11T17:04:23Z
Last updated: 2012-09-13
Stable URL: http://hdl.handle.net/10338.dmlcz/700419
.

Files

Files Size Format View
Equadiff_11-2005-2_31.pdf 323.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo